# SDR 07FDEA01419

- Difficulty date: April 11, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,097 hours, 18,187 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND THE INBOARD (RIB 13-14) AND OUTBOARD (RIB 27-28) OVERWING REFUELING PORTS OF THE LT AND RT WINGS.  REPAIR PERFORMED BY LOCALIZED BLENDING AND SOME SUIT LOCALLY MANUFACTURED PACKERS IAW EA 6-5720-103301 AND RAS/BAE/1002880/2006 ISSUE "A".
